Table of Contents Author Guidelines Submit a Manuscript

A corrigendum for this article has been published. To view the corrigendum, please click here.

Abstract and Applied Analysis
Volume 2013 (2013), Article ID 794108, 7 pages
Research Article

The Properties of a New Subclass of Harmonic Univalent Mappings

College of Mathematics, Honghe University, Mengzi, Yunnan 661199, China

Received 21 July 2013; Accepted 25 August 2013

Academic Editor: Irena Lasiecka

Copyright © 2013 Zhi-Hong Liu and Ying-Chun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Hong Liu and Ying-Chun Li, “The Properties of a New Subclass of Harmonic Univalent Mappings,” Abstract and Applied Analysis, vol. 2013, Article ID 794108, 7 pages, 2013. doi:10.1155/2013/794108